MAUDE Adverse Event Report: IMAGER II ANGIOGRAPHIC CATHETER; CATHETER, INTRAVASCULAR, DIAGNOSTIC

IMAGER II ANGIOGRAPHIC CATHETER; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 38275
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by manufacturer: returned product consisted of an imager diagnostic catheter.Visual inspection showed no damage or kinks along the shaft.Microscopic inspection revealed that the tip had detached.The detached tip was returned and analyzed.The tip showed a clean break at the proximal end of the tip.The proximal shaft showed a necked down area where the tip was attached but not heat bonded per the manufacturing process.Inspection of the remainder of the device, apart from the observed damage revealed no other damage or irregularities.
 
Event or Problem Description
It was reported that the catheter tip detached outside the patient.A 4fr bern imager ii angiographic catheter was selected for an arterial anastomosis and juxta-anastomotic segment procedure.The device was opened, flushed, and loaded onto a.035 x 180 guidewire.As the catheter was advancing on the wire, the catheter tip detached prior to entering the patient.The procedure was successfully completed with a 4fr bern imager ii angiographic catheter of the same lot.There were no patient complications reported and the patient was fine.

Brand Name
IMAGER II ANGIOGRAPHIC CATHETER
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
MDR Report Key10648578
Report Number2134265-2020-13728
Device Sequence Number3316500
Product Code DQO
UDI-Device Identifier08714729404415
UDI-Public08714729404415
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K120893
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/25/2022
Device Model Number38275
Device Catalogue Number38275
Device Lot Number0000150019
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/22/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/15/2020
Initial Report FDA Received Date10/08/2020
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/25/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age45 YR